# SDR HAL2018F00001

- Difficulty date: January 23, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 37-39
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK  CORRODED AT FRAMES 37.4+12 AFT, 38+1 AFT, 39+16 AFT, 39.1+13 AFT, AND 39.2.  CORROSION REMOVED IAW SRM 51-74-00 REV 97.  FOUND TO BE OUT OF LIMITS IAW SRM 53-31-15, REV 97. THE SEAT TRACK WAS REPLACED IAW SRM 51-72-11, REV 97, AND DWG F53311114 ISSUE A.
